# SDR YENA2025030300217

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 42,789 hours, 8,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ALL EMERGENCY LIGHTS IN CABIN FROM ROW 14 FWD WILL NOT COME ON WITH BATTERY POWER ONLY. L3 DOOR UPPER EXIT LIGHT DOES NOT COME ON AS WELL; REF STS WO W003701 BR N0549 REMOVED AND REPLACED EPSU BATTERIES AT 10WL, 11WL, 14WL, 15WL IAW AMM 33-51-38-000-001-A, AND 33-51-38-400-001-A OPS CHECKS GOOD.
